# SDR AWXA9600695

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Dented
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7806 - DURING ROUTINE MAINTENANCE CHECK, FOUND BS 178 PRESSURE BULKHEAD DENTED, WL 187, RBL 12.  REMOVED DAMAGED SECTION, FABRICATED AND INSTALLED REPAIR PIECES, IAW ER 2-53-12-31, TCO-PAN-96-1636RR.  (M)
